On conjectures of T. Ordowski and Z.W. Sun concerning primes and quadratic forms

Christian Elsholtz, Glyn Harman

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationAnalytic Number Theory (In Honor of Helmut Maier’s 60th Birthday)
Publisher.
Pages65-81
Edition1
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Elsholtz, C., & Harman, G. (2015). On conjectures of T. Ordowski and Z.W. Sun concerning primes and quadratic forms. In Analytic Number Theory (In Honor of Helmut Maier’s 60th Birthday) (1 ed., pp. 65-81). ..